# SDR UPS05844894

- Difficulty date: June 25, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 75,626 hours, 25,638 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5750540502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-1,  LONG 11L CRACKED STA 670.  REMOVED CRACKED LONGERON FITTING, FABRICATED, AND INSTALLED REPLACEMENT FITTING IAW DWG 5750540 AND DC-8 SRM 51-1-20D.
